Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications

1999 | Journal Article | LibreCat-ID: 3410
B. Hehenkamp and W. Leininger, “A note on evolutionary stability of Bertrand equilibrium,” Journal of Evolutionary Economics, vol. 9, no. 3, pp. 367–371, 1999.
LibreCat | DOI

1999 | Journal Article | LibreCat-ID: 3417
B. Hehenkamp, C.-Z. Qin, and C. Stuart, “Economic natural selection in Bertrand and Cournot settings,” Journal of Evolutionary Economics, vol. 9, no. 2, pp. 211–224, 1999.
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed